MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 14F X 25CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 14F X 25CM
Model Number 755114025
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
After placing the pigtail in the vivo the operators found the string port of the hub was keeping leaked.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found no damage to the product.Leak testing of the hub section found leakage at the suture sleeve.The most likely cause of the leakage at the suture sleeve was insufficient glue ((b)(6) ) applied inside the suture sleeve and between the suture strings.As corrective action, catheter assembly operators were provided awareness training regarding proper application of glue ((b)(6) ) inside suture sleeve and between suture strings.Training was completed on (b)(6) 2021.Parts for this lot were manufactured around (b)(6) of 2020.

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 14F X 25CM
Common Device Name
SKATER DRAINAGE CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12987421
Report Number0001625425-2021-01212
Device Sequence Number11180903
Product Code GBQ
UDI-Device Identifier00886333001194
UDI-Public00886333001194
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Model Number755114025
Device Lot Number11339908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown